View More View Less
  • 1 Zhangzhou Normal University Department of Mathematics and Information Science Zhangzhou 363000 P. R. China
  • 2 Ningde Teachers’ College Institute of Mathematics Ningde, Fujian 352100 P. R. China
  • 3 University of Helsinki Department of Mathematics Yliopistonkatu 5 Helsinki 10 Finland
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper, we define the spaces with a regular base at non-isolated points and discuss some metrization theorems. We firstly show that a space X is a metrizable space, if and only if X is a regular space with a σ-locally finite base at non-isolated points, if and only if X is a perfect space with a regular base at non-isolated points, if and only if X is a β-space with a regular base at non-isolated points. In addition, we also discuss the relations between the spaces with a regular base at non-isolated points and some generalized metrizable spaces. Finally, we give an affirmative answer for a question posed by F. C. Lin and S. Lin in [7], which also shows that a space with a regular base at non-isolated points has a point-countable base.

  • Aleksandrov, P. S., On the metrisation of topological spaces (in Russian), Bull. Acad. Pol. Sci., Sér. Sci. Math. Astron Phys., 8 (1960), 135–140. MR 0114199 (22#5024)

    Aleksandrov P. S. , 'On the metrisation of topological spaces (in Russian) ' (1960 ) 8 Bull. Acad. Pol. Sci., Sér. Sci. Math. Astron Phys. : 135 -140.

    • Search Google Scholar
  • Arhangel’skiı, A. V., Just, W., Renziczenko, E. A. and Szeptycki, P. J., Sharp bases and weakly unifrom bases versus point-countable bases, Topology Appl., 100 (2000), no. 1, 39–46. MR 1731703 (2001f:54027)

    Szeptycki P. J. , 'Sharp bases and weakly unifrom bases versus point-countable bases ' (2000 ) 100 Topology Appl. : 39 -46.

    • Search Google Scholar
  • Aull, C. E., A survey paper on some base axioms, Topology Proc., 3 (1978), 1–36. MR 0540475 (80m:54044)

    Aull C. E. , 'A survey paper on some base axioms ' (1978 ) 3 Topology Proc. : 1 -36.

  • Bennett, H. R. and Lutzer, D. J., A note on weak θ-refinability, General Topology Appl., 2 (1972), 49–54. MR 0301697 (46#853)

    Lutzer D. J. , 'A note on weak θ-refinability ' (1972 ) 2 General Topology Appl. : 49 -54.

  • Burke, D. K., Engelking, R. and Lutzer, D. J., Hereditarily closure-preserving collections and metrization, Proc. Amer. Math. Soc., 51 (1975), 483–488. MR 0370519 (51#6746)

    Lutzer D. J. , 'Hereditarily closure-preserving collections and metrization ' (1975 ) 51 Proc. Amer. Math. Soc. : 483 -488.

    • Search Google Scholar
  • Engelking, R., General Topology (Revised and completed edition), Heldermann Verlag, Berline, 1989. MR 1039321 (91c:54001)

    Engelking R. , '', in General Topology , (1989 ) -.

  • Lin, F. C. and Lin, S., Uniform covers at non-isolated points, Topology Proc., 32 (2008), 259–275. MR 1500088 (2010d:54023)

    Lin S. , 'Uniform covers at non-isolated points ' (2008 ) 32 Topology Proc. : 259 -275.

  • Gruenhage, G., A note on quasi-metrizability, Canad. J. Math., 29 (1977), 360–366. MR 0436089 (55#9040)

    Gruenhage G. , 'A note on quasi-metrizability ' (1977 ) 29 Canad. J. Math. : 360 -366.

  • Gruenhage, G. and Zenor, P., Proto-metrizable spaces, Houston. J. Math., 3 (1977), 47–53. MR 0442895 (56#1270)

    Zenor P. , 'Proto-metrizable spaces ' (1977 ) 3 Houston. J. Math. : 47 -53.

  • Heath, R. W., Lutzer, D. J. and Zenor, P. L., Monotonically normal spaces, Trans. Amer. Math. Soc., 178 (1973), 481–493. MR 0372826 (51#9030)

    Zenor P. L. , 'Monotonically normal spaces ' (1973 ) 178 Trans. Amer. Math. Soc. : 481 -493.

  • Hodel, R. E., Spaces defined by sequences of open covers which guarantee that certain sequences have cluster points, Duke Math. J., 39 (1972), 253–263. MR 0293580 (45#2657)

    Hodel R. E. , 'Spaces defined by sequences of open covers which guarantee that certain sequences have cluster points ' (1972 ) 39 Duke Math. J. : 253 -263.

    • Search Google Scholar
  • Hodel, R. E., Modern metrization theorems, in: K. P. Hart, J. Nagata and J. E. Vaughan, Encyclopedia of General Topology, Elsevier Science Publishers B. V., Amsterdam, 2004, 242–246.

    Hodel R. E. , '', in Encyclopedia of General Topology , (2004 ) -.

  • Lin, S., Generalized Metrizable Spaces and Mappings (2nd edition), China Science Press, Beijing, 2007 (in Chinese).

    Lin S. , '', in Generalized Metrizable Spaces and Mappings , (2007 ) -.

  • Lindgren, W. F. and Nyikos, P. J., Spaces with bases satisfying certain order and intersection properties, Pacific J. Math., 66 (1976), 455–476. MR 0445452 (56#3794)

    Nyikos P. J. , 'Spaces with bases satisfying certain order and intersection properties ' (1976 ) 66 Pacific J. Math. : 455 -476.

    • Search Google Scholar
  • Michael, E. A., The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc., 69 (1963), 375–376. MR 0152985 (27#2956)

    Michael E. A. , 'The product of a normal space and a metric space need not be normal ' (1963 ) 69 Bull. Amer. Math. Soc. : 375 -376.

    • Search Google Scholar
  • Popov, V., A perfect map need not preserve a G δ-diagonal, General Topology Appl., 7 (1977), 31–33.

    Popov V. , 'A perfect map need not preserve a Gδ-diagonal ' (1977 ) 7 General Topology Appl. : 31 -33.

    • Search Google Scholar
  • Sakai, M., Tamano, K. and Yajima, Y., Regular networks for metrizable spaces and Lašnev spaces, Bull. Polish Acad. Math., 46 (1998), no. 2, 121–133. MR 1631250 (99g:54028)

    Yajima Y. , 'Regular networks for metrizable spaces and Lašnev spaces ' (1998 ) 46 Bull. Polish Acad. Math. : 121 -133.

    • Search Google Scholar